26563 articles – 20394 references  [version française]
.:. Browse > Document list .:.
46957 documents ordered by :
First Previous ... 2123 - 2124 - 2125 - 2126 - 2127 - 2128 - 2129 ... Next Last
fulltext accessible on an other server A basis for the right quantum algebra and the "1=q" principle
Foata D. et al
Journal of Algebraic Combinatorics 27 (2008) 163-172 [hal-00135865 - version 1]
fulltext access The maximum modulus of a trigonometric trinomial
Neuwirth S.
Journal d'Analyse Mathématique 104, 1 (2008) 371-396 [hal-00135804 - version 1]
fulltext access On the independence complex of square grids
Bousquet-Mélou M. et al
Journal of Algebraic Combinatorics / Journal of Algebraic Combinatorics An International Journal 27 (2008) 423--450. [hal-00128146 - version 2]
fulltext accessible on an other server A functorial LMO invariant for Lagrangian cobordisms
Cheptea D. et al
Geometry and Topology 12 (2008) 1091-1170 [hal-00135215 - version 1]
fulltext access Regularity and index theory for Dirac-Schrödinger systems with Lipschitz coefficients
Ballmann W. et al
J. Math. Pures Appl. 89, 5 (2008) 429--476 [hal-00135187 - version 1]
fulltext access The Stochastic Heat Equation with a Fractional-Colored Noise: Existence of the Solution
Balan R. et al
ALEA (Latin American Journal of Probability and Statistics) 4 (2008) 57-87 [hal-00134611 - version 1]
fulltext access Local Euler-Maclaurin expansion of Barvinok valuations and Ehrhart coefficients of a rational polytope
Baldoni V. et al
Dans Integer Points in Polyhedra-Geometry, Number Theory, Representation Theory, Algebra, Optimization, Statistics (2008) 15-33 [hal-00134312 - version 1]
fulltext accessible on an other server Compter (rapidement) le nombre de solutions d'équations dans les corps finis
Chambert-Loir A.
Asterisque, 317 (2008) 39--90 [hal-00133408 - version 1]
fulltext access On the wave operators for the critical nonlinear Schrodinger equation
Carles R. et al
Mathematical Research Letters 15, 1 (2008) 185-195 [hal-00133041 - version 1]
fulltext access Blow-Nash types of simple singularities
Fichou G.
Journal of the Mathematical Society of Japan 60, 2 (2008) 445-470 [hal-00132982 - version 1]
fulltext access Equivariant virtual Betti numbers
Fichou G.
Annales de l'Institut Fourier 58, 1 (2008) 1-27 [hal-00067779 - version 2]
fulltext access Uniform stabilization for linear systems with persistency of excitation. The neutrally stable and the double integrator cases
Chaillet A. et al
Mathematics of Control, Signals, and Systems 20, 2 (2008) 135-156 [hal-00132968 - version 1]
fulltext access Local functional principal component analysis
Mas A.
Complex Analysis and Operator Theory (2008) 2, 135-167 [hal-00132368 - version 1]
fulltext access Functional inequalities and uniqueness of the Gibbs measure --- from log-Sobolev to Poincaré
Zitt P.-A.
ESAIM P&S 12 (2008) 258-272 [hal-00130824 - version 1]
fulltext access The Lévy-Fokker-Planck equation: Phi-entropies and convergence to equilibrium
Gentil I. et al
Asymptotic Analysis 59, 3-4 (2008) 125-138 [hal-00113806 - version 2]